# SDR SWAA2021060987475

- Difficulty date: March 21, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 34,012 hours, 20,565 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING DEFLECTION RIB INBOARD SIDE; SHELF PNL ATTACH ANGLE BENT AND MISSING FASTENERS. / REMOVED AND REPLACED LH WING DEFLECTION RIB ATTACH CLIP PER SRM 51-40-02.
